Solutions for certain classes of the Riccati ...

Description

Citation

Title Solutions for certain classes of the Riccati differential equation
Author(s) Nasser Saad, nasser Saad, Hakan Ciftci, Richard L. Hall, Hakan Ciftci
Journal Journal of Physics: A Mathematical & Theoretical
Date 2007
Volume 40
Issue 35
Start page 10903
End page 10914

Using APA 6th Edition citation style.

[Page generation failure. The bibliography processor requires a browser with Javascript enabled.]

Times viewed: 212

Adding this citation to "My List" will allow you to export this citation in other styles.